# SDR AALA202012289022

- Difficulty date: December 24, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 28,815 hours, 3,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT AT 5L DOOR INOPERATIVE. REPLACED FLASHLIGHT WITH SERVICEABLE UNIT, IAW AMM 25-64-01, OPERATIONS CHECK GOOD.
